Translator Disclaimer
June 2019 Conformal Slant Riemannian Maps to Kähler Manifolds
Mehmet Akif AKYOL, Bayram ŞAHIN
Tokyo J. Math. 42(1): 225-237 (June 2019). DOI: 10.3836/tjm/1502179277

Abstract

As a generalization of slant submanifolds and slant Riemannian maps, we introduce conformal slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations and obtain decomposition theorems by using the existence of conformal Riemannian maps. Moreover, we also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal slant Riemannian maps to be totally geodesic.

Citation

Download Citation

Mehmet Akif AKYOL. Bayram ŞAHIN. "Conformal Slant Riemannian Maps to Kähler Manifolds." Tokyo J. Math. 42 (1) 225 - 237, June 2019. https://doi.org/10.3836/tjm/1502179277

Information

Published: June 2019
First available in Project Euclid: 18 July 2019

zbMATH: 07062216
MathSciNet: MR3982056
Digital Object Identifier: 10.3836/tjm/1502179277

Subjects:
Primary: 53C15

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • June 2019
Back to Top